# SDR AALA202207074096

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A300*
- Aircraft serial: 7617
- Aircraft time: 15,505 hours, 6,032 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAV SMOKE IN FLIGHT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. NO EVIDENCE OF SMELL OR SMOKE FOUND BY FLIGHT ATTENDANT. ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DURATION WAS ONLY A FEW SECONDS. ACCOMPLISHED TSM 26-17-00 LAV SMOKE DETECTORS OPERATIONS TEST NORMAL.
